Jump to content
CrazyBoards.org

amro1991

Member
  • Content Count

    1
  • Joined

  • Last visited

1 Follower

About amro1991

  • Rank
    Member

Recent Profile Visitors

538 profile views
  1. Hello Everyone in the community, I have been a member for a few months in this website but I finally decided to write an introduction topic of what I am going through right now. I have spoken to a few of the members in the chat room and have been able to get some advice from them. My story goes as follows: I was diagnosed with drug induced delusions in January 2014. The psychiatrist I visited then prescribed me 15 mg of Zyprexa which I took for about 4 months. Then I visited another psychiatrist because I moved and he changed my meds from Zyprexa to Invega 6 mg. I was on Invega for about another 4 months until end of August 2014. This is when I quit cold turkey because I had recovered from the delusions and could not take the torture the meds were causing me. The high doses caused me side effects like akathisia, severe anhedonia which I had never encountered in my life and complete lack of motivation. These symptoms developed after about 3 months into medication and increased drastically during my use of Invega. I felt like the effects kept increasing with time and that my brain could not take it anymore. So it has been 6 months since I quit all kinds of meds cold turkey and a lot of the akathisia has significantly decreased. I am completely free of delusions and I never had any hallucinations to begin with. I never heard any voices nor did I see anything extraordinary. I hope I can get advice from anyone who has recovered from withdrawal of meds and whether or not this emotional blunting will fade away. I understand that some side effects of medication as well as withdrawal symptoms take longer to fade away than others but I feel like anhedonia and emotional blunting are hindering my progress in life. I am unable to feel motivation due to this lack of pleasure that was induced by these anti psychotics and I wish it could fade away so I can enjoy my life again. Thanks to all!
×
×
  • Create New...